# SDR ASAA2022102240455

- Difficulty date: October 22, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 54,013 hours, 15,883 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 1582
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 5,558 hours, 1,508 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP CONT CAB ILLUMINATED AFTER RECALL. GROUNDED - YES. REMOVED & REPLACED CONTROL CABIN TRIM AIR VALVE REF. B737-800 AMM 21-61-21.
